Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help!!! Burning Tongue?! JonW

Posted by Ritch on July 14, 2002, at 12:15:45

In reply to Help!!! Burning Tongue?!, posted by JonW on July 14, 2002, at 4:08:26

> Hi,
>
> I am on nardil + depakote + risperdal + neurontin + ambien (at night). Anyway, within the past couple of days I have developed an *extremely* sensitive tongue. I've recently experienced dry mouth so I wonder if they are related, but I've had this side-effect before without a problem. My tongue is red around the edges and I also feel discomfort in the back of my throat. Obviously, my mouth is dry as well. Cough drops and allieve make it tolerable, but I want to know if anyone has experienced this before... will it go away? What do you think? Please help!
>
> Thanks,
> Jon


Jon,

In what order did all of your meds get added? The only thing I can think of is that the Neurontin could be contributing to dryness. I had that problem with it. It wasn't so much dry mouth-it was more like dry throat-especially when I first woke up in the morning. The sensitive tongue thing *might* be some EPS from the Risperdal (just a wild guess). What are your dosages?

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:112292
URL: http://www.dr-bob.org/babble/20020709/msgs/112319.html